# SDR 95ZZZX2872

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 400 Bl10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION DAMAGE ON UPPER CHORD OF THE BS 400, FLOOR BEAM FROM RBL 9.1 TO RBL 11.6.  CUT OUT DAMAGED AREA, FABRICATED SHIMS, AND REPAIR ANGLES.  TREATED AND INSTALLED PER BOEING REPAIR FAX M-7272-95, AND SRM 53-10-8, DATED JANUARY 16, 1995.
